EXTENDED - Save Up to 50% on Exam Prep Courses - FREE Code Books with Select  Packages | Learn More
AAPC Coder Complete
AAPC Coder Complete provides all the coding and reimbursement tools needed for inpatient coders, outpatient coders and CDI experts. Quickly view the OPPS fee schedules for freestanding ASCs and hospital based outpatient services in one place. For each CPT® code, you can identify the applicable modifiers, status indicators and payment indicators. For procedures that require devices, you can view if there is a credit adjustment policy for the device. Avoid bundling and determine proper modifier use by using the Medicare OPPS CCI checker for up to 25 codes at one time. The cross-reference tools allow you to forward and backward map CPT® to ICD-9-CM Volume 1 and 3, ICD-9-CM Volume 1 to ICD-10-CM and ICD-9-CM Volume 1 to the appropriate DRG options. Easily identity the DRG options, including CC and MCC, for each ICD-9-CM Volume 1 code.

To get access to this feature.
APC look up provides necessary detail on one page including long descriptor, payment and coverage info and more.

To get access to this feature.
CPT Assistant
CPT® Assistant is the official word from the AMA on proper CPT® code usage. AAPC Coder's Code Connect add-on allows you to search all CPT® Assistant articles from 1990 to present by CPT® code to narrow the options to only related articles for quick coding guidance.

To get access to this feature.
This add-on is available with
Coding Clinic
The HCPCS Coding Clinic delivers the official guidance published quarterly by the American Hospital Association (AHA) Central Office on correct HCPCS level II code usage. Each issue offers consistent and accurate advice for the proper use of HCPCS and includes information on HCPCS reporting for hospitals HCPCS Level 1 (CPT®) and Level II codes, the latest code assignments from emerging technologies, and real examples.

To get access to this feature.
This add-on is available with

ICD-10 Code for Adverse effect of other antiepileptic and sedative-hypnotic drugs, subsequent encounter

T42.6X5D

ICD-10 code T42.6X5D for Adverse effect of other antiepileptic and sedative-hypnotic drugs, subsequent encounter is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Search across ICD-10 codesets. Look up medical codes using a keyword or a code. Available With a Subscription to AAPC Coder! Login to see advance features.

Request a Demo 14 Days Free Trial Buy Now
Coding
Official Long Descriptor
Adverse effect of other antiepileptic and sedative-hypnotic drugs, subsequent encounter

T42.6

Excludes1: poisoning by, adverse effect of and underdosing of carbamazepine (T42.1-)

T42

Excludes2: drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.--F19.-)

Seventh Character Notes
Category Notes
Chapter Specific Coding Guidelines
Articles
Cross References
ICD-9-CM↔ICD-10-CM
Proactive rule seeks to curb fraud and abuse against vitally important federal health care programs. The Centers for Medicare 38 Medicaid Services CMS issued a final rule earlier this month that stren... [ Read More ]
HealthCon and Regional Conferences are a great way to connect 38 network with other AAPC members National Advisory Board members and AAPCCA BOD members. But did you know that is not the only way to co... [ Read More ]
Incidentto billing for advanced practice providers nurse practitioners physician assistants clinical nurse practitioners nurse midwives etc. has been available to limited license practitioners since 1... [ Read More ]
October 1 is a scary time for medical coders. There are fourth quarter updates to HCPCS Level II codesand code editors. Payment system and fee schedules are updated. And ICD10CM code changes go into e... [ Read More ]
Its important to code with specificity the use of ecigarette products. Too bad the ICD10CM code set falls short in this category. Six people have died from severe respiratory illness associated with u... [ Read More ]
We have a patient who had a skin lesion removed. Then the patient came in within that global period for an office visit separate from the skin lesion removal. During this office visit, the patient had... [ Read More ]
We have a client that has a patient with no insurance on file. It is an attorney litigation case. In deposition I was asked if we sent the claim form or HCFA1500 to the attorney as mandated by AMA g... [ Read More ]
Hi all! Input please Provider documented: T2DM complicated by coronary artery disease, Congestive heart failure, chronic kidney disease and peripheral neuropathy. In the Alpha Index there is not a... [ Read More ]
Hello, 21:51 11/12/2014 Site #1 started via IV in the right antecubital space with an 20g angiocath, with aseptic technique and good blood return; one attempt. Blood drawn: rainbow set. 22:00 11/12/... [ Read More ]
Advice needed for coding vaping injuries. The pulmonologist that I work with just wants to use J68.9 and I feel that an injury code, toxic effect, should also be coded. Any advice? Thank you so mu... [ Read More ]
Good afternoon! I need to do a time-based audit on a provider who is showing risk for medically impossible days. Does anyone have any resources they recommend? I don't have the first clue where to ... [ Read More ]
I am new to coding and trying to learn more everyday. But today I am stumped. I have providers billing the Pediatric Symptom Checklist different ways and I am torn between the two codes. 96110 - ... [ Read More ]
Hello, What is the appropriate CPT for this surgery. My provider uses 28005. DX: Cellulitis and abscess of foot, large abscess on the plantar aspect of his foot with evident infection and erythe... [ Read More ]
When a patient is in the 90 day global of getting a full interstim implanted (64581,64590) and then come back in for a post op visit and the physician interrogates and does some program changes (95971... [ Read More ]
Hey everyone, hope all is well. I work for a physicians group in an orthopedic setting 20 minutes north of Boston, and would love if anyone knows of any webinars or seminars in this area I could atte... [ Read More ]